Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A new invariant on hyperbolic Dehn surgery space

James G Dowty

Algebraic & Geometric Topology 2 (2002) 465–497
Bibliography
1 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
2 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, Astérisque (2001) 208 MR1844891
3 S Boyer, X Zhang, On Culler–Shalen seminorms and Dehn filling, Ann. of Math. $(2)$ 148 (1998) 737 MR1670053
4 G E Bredon, Topology and geometry, Graduate Texts in Mathematics 139, Springer (1993) MR1224675
5 Y E Choi, Positively oriented ideal triangulations on hyperbolic 3–manifolds, PhD thesis, Stanford (2000)
6 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, MSJ Memoirs 5, Mathematical Society of Japan (2000) MR1778789
7 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. $(2)$ 117 (1983) 109 MR683804
8 J G Dowty, Ortholengths and Hyperbolic Dehn Surgery, PhD thesis, University of Melbourne (2000)
9 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
10 W Fenchel, Elementary geometry in hyperbolic space, de Gruyter Studies in Mathematics 11, Walter de Gruyter & Co. (1989) MR1004006
11 W M Goldman, Geometric structures on manifolds and varieties of representations, from: "Geometry of group representations (Boulder, CO, 1987)", Contemp. Math. 74, Amer. Math. Soc. (1988) 169 MR957518
12 F González-Acuña, J M Montesinos-Amilibia, On the character variety of group representations in $\mathrm{ SL}(2,\mathbf{C})$ and $\mathrm{PSL}(2,\mathbb{C})$, Math. Z. 214 (1993) 627 MR1248117
13 O A Goodman, C D Hodgson, tube (1999)
14 J Harris, Algebraic geometry, Graduate Texts in Mathematics 133, Springer (1992) MR1182558
15 H Hilden, M T Lozano, J M Montesinos-Amilibia, On a remarkable polyhedron geometrizing the figure eight knot cone manifolds, J. Math. Sci. Univ. Tokyo 2 (1995) 501 MR1382519
16 C D Hodgson, Degeneration and regeneration of geometric structures on 3–manifolds, PhD thesis, Princeton (1986)
17 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. $(2)$ 162 (2005) 367 MR2178964
18 S P Kerckhoff, Deformations of hyperbolic cone manifolds, from: "Topology and Teichmüller spaces (Katinkulta, 1995)", World Sci. Publ., River Edge, NJ (1996) 101 MR1659796
19 S Kojima, Deformations of hyperbolic 3–cone-manifolds, J. Differential Geom. 49 (1998) 469 MR1669649
20 S Kojima, Hyperbolic 3–manifolds singular along knots, Chaos Solitons Fractals 9 (1998) 765 MR1628755
21 G R Meyerhoff, The ortho-length spectrum for hyperbolic 3–manifolds, Quart. J. Math. Oxford Ser. $(2)$ 47 (1996) 349 MR1412560
22 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
23 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
24 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
25 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. $($N.S.$)$ 6 (1982) 357 MR648524
26 W P Thurston, Three-dimensional geometry and topology Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
27 J Weeks, SnapPea